Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 24549, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/24549

Inégalité de Markov en plusieurs variables

Institut de mathématiques, Université Jagellonne de Cracovie, UL. Reymonta 4, Kraków 30-059, Poland

Received 16 May 2005; Revised 13 March 2006; Accepted 26 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

L'inégalité de Markov joue un rôle important en théorie constructive de fonctions. Dans les deux dernières décennies, on a développé sa théorie multidimensionnelle. Le but de cet article est de présenter le récent progrès de cette belle théorie.

Markov's inequality plays an important role in constructive function theory. For the last twenty years, its multivariate versions have been investigated. The purpose of my survey article is to present a recent progress in this beautiful theory.